How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Bob Your Own Question
Dr. Bob
Dr. Bob, Neurologist (MD)
Category: Neurology
Satisfied Customers: 5239
Experience:  Neurology & Int Medicine (US Trained): 20 yrs experience
61817858
Type Your Neurology Question Here...
Dr. Bob is online now
A new question is answered every 9 seconds

Ive been experiencing unexplained severely tense muscles

Customer Question

hi, ive been experiencing unexplained severely tense muscles that are almost literally never comfortable anymore in my abdomen. ive been seen at the er for it a few times as it is really making it hard for me to function. my dad suspects that invega, a drug I'm taking for my bipolar may be causing it. I have no idea what the next step should be to get this resolved =/
Submitted: 1 year ago.
Category: Neurology
Expert:  Dr. Bob replied 1 year ago.

Invega can cause muscle tension or tightness, increased tone or stiffness, even twisting movements and tremors. If this problem started within a couple weeks of starting this medicaiton, you should call the prescribing physician immediately and let them know you believe you are having an adverse reaction. They can advise you about what to do next. There are certainly other medications that can be used to treat BPD.

Expert:  Dr. Bob replied 1 year ago.

Does this make sense? It's important that you stop this medication if it is the cause of your symptoms, but you should check in with your doctors before doing so.

Related Neurology Questions